default-icon
Feeling burning in my eyes and very tire
I'm taking mirtazapine 7.5mg for my sleeping issues for past 3 days. But i feel burning in my eyes and feeling tired in the daytime too.. Should I continue this medication?
26 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Vaiscon eye drop drop twice daily
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.